# SDR TSAA20170402009

- Difficulty date: April 2, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737-300
- Aircraft serial: 25606
- Aircraft time: 39,709 hours, 41,825 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, REAR SPAR MAIN LANDING GEAR SUPPORT BEAM, AFT SUPPORT FITTING CRACK REPAIRED IAW SERVICE REQUEST 3-3826102236, REFERENCE FAA FORM 81009-9.
